Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 355, NWS Springfield, MO

June 28, 2011Barry County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2011, 3:25 AM CDT for Barry County, Lawrence County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 3:25 AM CDT (08:25 UTC)
Expired
Jun 28, 2011, 4:15 AM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barry County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3014 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WUUS53 KSGF 280825
SVRSGF
MOC009-109-280915-
/O.NEW.KSGF.SV.W.0355.110628T0825Z-110628T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 415 AM CDT.

* AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES SOUTH OF PIERCE CITY...OR 5 MILES WEST
  OF MONETT...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONETT BY 335 AM CDT.
  PURDY AND FREISTATT BY 340 AM CDT.
  VERONA BY 355 AM CDT.
  PLEASANT RIDGE BY 400 AM CDT.
  MCDOWELL BY 405 AM CDT.
  MADRY AND AURORA BY 410 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3702 9362 3671 9361 3678 9406 3703 9406
TIME...MOT...LOC 0826Z 281DEG 17KT 3690 9400
WIND...HAIL <50MPH 1.00IN

$$

GRIFFIN
2 follow-up statements
828 
WWUS53 KSGF 280848
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 AM CDT TUE JUN 28 2011

MOC109-280858-
/O.CAN.KSGF.SV.W.0355.000000T0000Z-110628T0915Z/
LAWRENCE MO-
348 AM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY IS
CANCELLED...

&&

LAT...LON 3692 9393 3692 9362 3671 9361 3677 9397
TIME...MOT...LOC 0848Z 297DEG 22KT 3681 9383

$$

MOC009-280915-
/O.CON.KSGF.SV.W.0355.000000T0000Z-110628T0915Z/
BARRY MO-
348 AM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHERN BARRY COUNTY...

AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR PURDY...OR 8 MILES SOUTHEAST OF
MONETT...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MADRY BY 355 AM CDT.
  JENKINS BY 405 AM CDT.
  WHEELERVILLE BY 410 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3692 9393 3692 9362 3671 9361 3677 9397
TIME...MOT...LOC 0848Z 297DEG 22KT 3681 9383
WIND...HAIL 60MPH 1.75IN

$$

GRIFFIN
325 
WWUS53 KSGF 280911
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 AM CDT TUE JUN 28 2011

MOC009-280920-
/O.EXP.KSGF.SV.W.0355.000000T0000Z-110628T0915Z/
BARRY MO-
411 AM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARRY COUNTY WILL
EXPIRE AT 415 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED 
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A NEW SEVERE 
THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS FOR BARRY AND 
STONE COUNTY THE FOR THIS SAME STORM MOVING EAST.

LAT...LON 3692 9393 3692 9362 3671 9361 3677 9397
TIME...MOT...LOC 0910Z 297DEG 22KT 3675 9368

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:23 AM CDT, 2 minutes earlier.

Area forecast discussion, Jun 28, 3:23 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT TUE JUN 28 2011

.DISCUSSION...
/ISSUED 323 AM CDT TUE JUN 28 2011/

CURRENTLY...WEAK COLD FRONT HAS SETTLED JUST SOUTH OF THE MO/ARK
STATE LINE. LOW LEVEL FRONT AT 925/850MB LAGS THE SURFACE
FEATURE. CONVECTION FIRING IN THE LAST COUPLE OF HOURS TENDS TO BE
ALONG AND JUST NORTH OF THE 850MB FRONT...NESTLED IN AN AREA OF
HIGH THETA-E AIR AT 850MB AND THUS FAR RIDING THE 700MB THETA-E
RIDGE. LIFT HAS BEEN AIDED BY A SUBTLE SHORTWAVE SEEN NEAR THE
700MB LEVEL. THIS ACTIVITY HAS INSTABILITY TO WORK WITH AND GIVEN
AT LEAST WEAK LOW LEVEL CONVERGENCE...THIS NARROW BAND OF SHOWERS
AND STORMS SHOULD PERSIST AND EXPAND ACROSS SOUTHERN MISSOURI
THROUGH AT LEAST SUNRISE. AREAS ALONG AND SOUTH OF THE HIGHWAY 60
CORRIDOR WILL BE MOST PRONE TO SEEING THIS ACTIVITY.

GIVEN THAT THIS ACTIVITY IS DEVELOPING NORTH OF THE EFFECTIVE LOW
LEVEL BOUNDARY...AND SBCIN/MLCIN GREATER THAN 100 J/KG..WE EXPECT
STORMS TO REMAIN ELEVATED. THERE IS A RISK OF MARGINALLY SEVERE
HAIL WITH THE STRONGER STORMS...THOUGH WARM CLOUD DEPTHS EXCEEDING
15000 FEET WILL COMBAT HAIL CORES. PRECIPITABLE WATER VALUES
NEARING TWO INCHES WILL CERTAINLY SUPPORT LOCALLY HEAVY RAINFALL.

TODAY THROUGH WEDNESDAY...PROPAGATION VECTORS SUGGEST CONVECTION
SHOULD MOVE SOUTHEAST WITH TIME AROUND SUNRISE AND BEYOND. 700MB
SHORTWAVE SHOULD BE EXITING TO THE EAST BY MID MORNING AND WILL
KEEP HIGHER POPS FOR AREAS ALONG AND SOUTH OF HIGHWAY 60. SHOULD
CLEAR OUT BY THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE
SIMILAR TO YESTERDAY. STALLED BOUNDARY TO OUR SOUTH WILL BEGIN TO
SLOWLY EDGE NORTHWARD TONIGHT INTO WEDNESDAY. MODEST LOW LEVEL JET
WILL INTERACT WITH THE WARM FRONT TO SUPPORT AT LEAST SCATTERED
SHOWERS AND STORMS APPROACHING FROM THE SOUTHWEST AND WEST DURING
THE OVERNIGHT HOURS...LINGERING INTO EARLY WEDNESDAY. SHORT RANGE
MODELS SUGGEST MLCAPE INCREASING TO NEAR 2000 J/KG AND CANNOT RULE
OUT A FEW HAILERS.

WEDNESDAY NIGHT AND THURSDAY...WARM FRONT LOOKS TO MOVE NORTH OF
THE AREA DURING THIS TIME FRAME WITH UPPER LEVEL RIDGING
EXPANDING ACROSS THE MIDWEST. 850MB TEMPERATURES WILL WARM INTO
THE MID 20S C BY THURSDAY AFTERNOON...THIS CORRELATES WELL TO HIGH
TEMPERATURES WARMING WELL INTO THE 90S. WITH SFC DEWPOINTS IN THE
UPPER 60S/LOWER 70S...HEAT INDEX VALUES WILL JUMP TO AROUND 105
DEGREES FOR MUCH OF THE AREA...ONLY EXCEPTION BEING SOUTH CENTRAL
MO...WHERE READINGS CLOSER TO 100 ARE EXPECTED.

FRIDAY AND BEYOND...HOT. MEDIUM RANGE MODELS IN GOOD AGREEMENT IN
BUILDING THE UPPER LEVEL RIDGE ACROSS THE REGION. WAVE FIVE
CHARTS SUGGEST THIS RIDGE SHOULD REMAIN LOCKED IN PLACE THROUGH
AT LEAST THE WEEKEND. THERE ARE INDICATIONS OF THE UPPER RIDGE
RETROGRESSING TO THE WEST NEXT WEEK...OPENING THE DOOR TO THE
POTENTIAL FOR NORTHWEST FLOW AND A BREAK TO THE HEAT...BUT
CONFIDENCE AT THIS POINT IS NOT HIGH. 850MB TEMPERATURES IN THE
LOW/MID 20S CORRELATE WELL TO HIGHS CONSISTENTLY IN THE MID 90S.
GIVEN THE RECENT DRY SPELL ACROSS EXTREME SOUTHEAST KANSAS AND
MUCH OF SOUTHWEST MISSOURI...UPPER 90S ARE PLAUSIBLE. BIGGEST
CHALLENGE WILL BE FORECASTING SURFACE DEWPOINTS. THERE ARE
INDICATIONS FROM THE ECMWF OF POSSIBLY MIXING DRIER AIR INTO THE
REGION...PARTICULARLY ACROSS THE WESTERN HALF OF THE CWA. FOR NOW
HAVE KEPT AFTERNOON DEWPOINTS IN THE UPPER 60S...GIVE OR TAKE A
DEGREE. THIS RESULTS IN AFTERNOON HEAT INDEX VALUES CONSISTENTLY
BETWEEN 100 AND 105 DEGREES. WILL CONTINUE TO MONITOR TRENDS AS
HEAT HEADLINES ARE POSSIBLE.

GAGAN

&&

.AVIATION...
/ISSUED 1205 AM CDT TUE JUN 28 2011/

A WEAK COLD FRONT HAD PUSHED SOUTH OF THE TERMINAL SITES LATE
MONDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT BUT
COVERAGE IS EXPECTED TO BE LIMITED. OTHERWISE VFR CEILINGS CAN BE
EXPECTED. AREAS OF MVFR CEILINGS AND PATCHY LIGHT FOG WILL BE
POSSIBLE TOWARD MORNING. EXPECT VFR CONDITIONS TO PREVAIL FROM
LATE MORNING TUESDAY INTO TUESDAY NIGHT.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 28, 1:47 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 AM CDT TUE JUN 28 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
147 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

 LIMITED HAIL RISK.
 LIMITED THUNDERSTORM WIND DAMAGE RISK.
 LIMITED LIGHTNING RISK.
 LIMITED FLOODING RISK.

DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP OVERNIGHT INTO
THE PREDAWN HOURS FROM EXTREME SOUTHEAST KANSAS INTO FAR SOUTHERN
MISSOURI. THESE STORMS WILL IMPACT AREAS MAINLY SOUTH OF A LINE
FROM PITTSBURG KANSAS TO SALEM MISSOURI. THESE STORMS MAY CONGEAL
INTO A LARGE CLUSTER AS THEY SPREAD EAST. WHILE THE RISK OF SEVERE
WEATHER IS LIMITED...ANY SEVERE STORM THAT DEVELOPS WILL BE
CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60
MPH. VERY HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS...AND
LOCALIZED FLOODING WILL BE POSSIBLE WHERE STORMS TRAIN OVER THE
SAME AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE SOUTH OF U.S. 60 ON TUESDAY.
NO WIDESPREAD SEVERE WEATHER IS EXPECTED. A FEW THUNDERSTORMS
WILL ALSO BE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY MORNING
OVER FAR WESTERN MISSOURI AND SOUTHEASTERN KANSAS. NO SEVERE
WEATHER IS EXPECTED WITH THESE STORMS AT THIS TIME.

ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL WARM INTO THE
MID 90S TO AROUND 100 DEGREES ACROSS THE REGION. HEAT INDICES
ABOVE 100 DEGREES WILL BE COMMON ON AN AFTERNOON BASIS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT DUE TO THE ISOLATED
 NATURE OF ANY SEVERE WEATHER THAT DEVELOPS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 28, 1:32 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT TUE JUN 28 2011

KSZ097-101-MOZ077-088-280715-
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-
132 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...
NORTHWESTERN JASPER...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN BARTON
COUNTIES UNTIL 215 AM CDT...

AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEROKEE...MOVING EAST AT 20 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PITTSBURG BY 140 AM CDT.
  OPOLIS BY 155 AM CDT.
  ASBURY BY 200 AM CDT.
  NASHVILLE BY 215 AM CDT.

LAT...LON 3742 9448 3723 9449 3731 9483 3741 9483
TIME...MOT...LOC 0633Z 280DEG 18KT 3735 9475

GRIFFIN
Special weather statement, Jun 28, 2:23 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT TUE JUN 28 2011

MOZ077-088-089-280800-
BARTON MO-JASPER MO-DADE MO-
223 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER...
SOUTHEASTERN BARTON AND WESTERN DADE COUNTIES UNTIL 300 AM CDT...

AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF KENOMA...OR 8 MILES SOUTHEAST OF
LAMAR. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  KENOMA...BOSTON...6 MILES WEST OF GOLDEN CITY AND 8 MILES SOUTHEAST
  OF LAMAR BY 300 AM CDT.

LAT...LON 3752 9442 3751 9391 3729 9391 3729 9406
      3732 9443
TIME...MOT...LOC 0723Z 180DEG 0KT 3739 9421

GRIFFIN
Special weather statement, Jun 28, 2:42 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT TUE JUN 28 2011

MOZ090-091-280830-
GREENE MO-WEBSTER MO-
242 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND WEBSTER
COUNTIES UNTIL 330 AM CDT...

AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTHEASTERN SPRINGFIELD...OR 8 MILES WEST
OF STRAFFORD...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  TURNERS AND 7 MILES SOUTH OF BASSVILLE BY 300 AM CDT.
  STRAFFORD BY 305 AM CDT.
  8 MILES NORTH OF ROGERSVILLE BY 320 AM CDT.
  NORTHVIEW BY 325 AM CDT.
  6 MILES NORTH OF FORDLAND...8 MILES NORTHWEST OF DIGGINS AND 8
  MILES SOUTHWEST OF MARSHFIELD BY 330 AM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 70 AND 102 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3743 9276 3707 9277 3713 9343 3734 9342
TIME...MOT...LOC 0742Z 274DEG 16KT 3725 9324
Special weather statement, Jun 28, 3:04 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT TUE JUN 28 2011

MOZ093-094-102-280830-
BARRY MO-NEWTON MO-LAWRENCE MO-
304 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEWTON...
NORTHWESTERN BARRY AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 330 AM
CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RITCHEY...OR 13 MILES NORTHEAST OF NEOSHO...
MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WENTWORTH BY 315 AM CDT.
  PIERCE CITY BY 330 AM CDT.

LAT...LON 3704 9391 3685 9395 3690 9427 3705 9424
TIME...MOT...LOC 0804Z 282DEG 16KT 3697 9414

GRIFFIN
Special weather statement, Jun 28, 3:11 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT TUE JUN 28 2011

MOZ089-094-280900-
DADE MO-LAWRENCE MO-
311 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHERN DADE COUNTIES UNTIL 400 AM CDT...

AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PENNSBORO...OR 8 MILES SOUTH OF
GREENFIELD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  EVERTON BY 335 AM CDT.
  6 MILES NORTH OF HALLTOWN BY 355 AM CDT.

LAT...LON 3725 9401 3743 9395 3739 9362 3728 9361
      3716 9363
TIME...MOT...LOC 0811Z 278DEG 15KT 3730 9385

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:21 PM CDTSpecial Weather StatementSGFShannon24 min
Jun 28, 2:23 AM CDTSpecial Weather StatementSGFBarton37 min
Jun 28, 2:42 AM CDTSpecial Weather StatementSGFGreene, Webster48 min
Jun 28, 2:55 AM CDTSevere Thunderstorm WarningSGFWebster, Wright50 min
Jun 28, 3:04 AM CDTSpecial Weather StatementSGFNewton26 min
Jun 28, 3:11 AM CDTSpecial Weather StatementSGFDade49 min
Jun 28, 3:28 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas47 min
Jun 28, 3:33 AM CDTSevere Thunderstorm WarningSGFWright42 min
Jun 28, 3:44 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark46 min
Jun 28, 4:04 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney41 min
Jun 28, 4:06 AM CDTSevere Thunderstorm WarningSGFBarry, Stone39 min
Jun 28, 4:37 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark38 min
Jun 28, 4:43 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney34 min
Jun 28, 4:46 AM CDTSpecial Weather StatementSGFOzark, Taney44 min
Jun 28, 4:55 AM CDTSpecial Weather StatementSGFTexas50 min
Jun 28, 5:13 AM CDTSpecial Weather StatementSGFOzark47 min
Jun 28, 5:54 AM CDTSpecial Weather StatementSGFOregon36 min
Jun 28, 2:19 PM CDTExcessive Heat WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 17 more38 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.